CSpace  > 应用数学研究所
FUKUSHIMA TYPE DECOMPOSITION FOR SEMI-DIRICHLET FORMS
Ma, Zhi-Ming1; Sun, Wei2; Wang, Li-Fei3
2016-03-01
Source PublicationTOHOKU MATHEMATICAL JOURNAL
ISSN0040-8735
Volume68Issue:1Pages:1-27
AbstractWe present a Fukushima type decomposition in the setting of general quasi regular semi-Dirichlet forms. The decomposition is then employed to give a transformation formula for martingale additive functionals. Applications of the results to some concrete examples of semi-Dirichlet forms are given at the end of the paper. We discuss also the uniqueness question about the Doob-Meyer decomposition on optional sets of interval type.
KeywordFukushima type decomposition quasi-regular semi-Dirichlet forms stochastic sets of interval type transformation formula for martingale additive functionals
Language英语
Funding Project973 project[2011CB808000] ; NCMIS ; NSFC[11021161] ; NSERC[311945-2013]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000375364700001
PublisherTOHOKU UNIVERSITY
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/22561
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, 55 Zhong Guan Cun East Rd, Beijing 100190, Peoples R China
2.Concordia Univ, Dept Math & Stat, Montreal, PQ H3G 1M8, Canada
3.Hebei Normal Univ, Coll Math & Informat Sci, Shijiazhuang 050024, Peoples R China
Recommended Citation
GB/T 7714
Ma, Zhi-Ming,Sun, Wei,Wang, Li-Fei. FUKUSHIMA TYPE DECOMPOSITION FOR SEMI-DIRICHLET FORMS[J]. TOHOKU MATHEMATICAL JOURNAL,2016,68(1):1-27.
APA Ma, Zhi-Ming,Sun, Wei,&Wang, Li-Fei.(2016).FUKUSHIMA TYPE DECOMPOSITION FOR SEMI-DIRICHLET FORMS.TOHOKU MATHEMATICAL JOURNAL,68(1),1-27.
MLA Ma, Zhi-Ming,et al."FUKUSHIMA TYPE DECOMPOSITION FOR SEMI-DIRICHLET FORMS".TOHOKU MATHEMATICAL JOURNAL 68.1(2016):1-27.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ma, Zhi-Ming]'s Articles
[Sun, Wei]'s Articles
[Wang, Li-Fei]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ma, Zhi-Ming]'s Articles
[Sun, Wei]'s Articles
[Wang, Li-Fei]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ma, Zhi-Ming]'s Articles
[Sun, Wei]'s Articles
[Wang, Li-Fei]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.